# SDR DALA2019110406377

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 47,941 hours, 24,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION ON CENTER FITTING LOC. ON FR 67 +10 IN AT LEVEL STR 23LH SIDE AFT GALLEY AREA (1EA). REPLACED CENTER FITTING LOC. BTW FR.66 TO FR.68 AT LEVEL STR.23 LH SIDE AFT GALLEY AREA AS PER A319 SRM 51-72-11, 51-42-11 AND DRAWING D53480505 ISSUE EG RELEASE DATE 09-APR-19.
